Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Evaluation of generalized Howland integrals
HTML articles powered by AMS MathViewer

by Chih Bing Ling PDF
Math. Comp. 38 (1982), 593-599 Request permission

Abstract:

This paper presents a method of evaluation of the generalized Howland integrals. The values are tabulated to 10D.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D20, 65D30
  • Retrieve articles in all journals with MSC: 65D20, 65D30
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Math. Comp. 38 (1982), 593-599
  • MSC: Primary 65D20; Secondary 65D30
  • DOI: https://doi.org/10.1090/S0025-5718-1982-0645674-2
  • MathSciNet review: 645674